Volume 24, Number 2, April–June 2018
|Page(s)||639 - 676|
|Published online||26 January 2018|
A class of infinite-horizon stochastic delay optimal control problems and a viscosity solution to the associated HJB equation★
College of Science, Northwest A&F University, Yangling
Shaanxi, P.R. China
a Corresponding author: email@example.com
Revised: 22 April 2017
Accepted: 6 June 2017
In this paper, we investigate a class of infinite-horizon optimal control problems for stochastic differential equations with delays for which the associated second order Hamilton−Jacobi−Bellman (HJB) equation is a nonlinear partial differential equation with delays. We propose a new concept for the viscosity solution including time t and identify the value function of the optimal control problems as a unique viscosity solution to the associated second order HJB equation.
Mathematics Subject Classification: 93E20 / 60H30 / 49L20 / 49L25
Key words: Second order Hamilton−Jacobi−Bellman equation / viscosity solution / infinite-horizon optimal control / stochastic differential equations with delays / existence and uniqueness
© EDP Sciences, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.